# SDR COM31023

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342CA
- Make and model: Saab SF340A
- Aircraft serial: 340A023
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube Assy
- Part number: 7275031503
- Condition: Broken
- Location: Rt Nacelle
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

THE RT ENGINE ITT ROSE VERY QUICKLY DURING TAKEOFF.  REPLACED BROKEN HIGH PRESSURE BLEED AIR TUBE.
